Had an ablation done 10 days ago and have had 3 arrhythmias since the operation. Only had them once a month pre operation now 3 in 10 days??? The doc says not to worry, but how can I not....this is worse than pre ablation. Anyone with similar situation..please tell me this doesn't necessarily mean the 8 hour operation didn't take! Thanks
It's not unusual for the heart to act up after an ablation. Consider what they've done in there; it's irritating to the heart tissue. It will settle down in time but it may be a month or 3 months.
On a rare occasion they will ablate a few spots, test them and think they are gone. Only weeks down the road the ablated spots were only bruised and may recover. That doesn't happen often and it would take longer than a few days.
It's hard to wait for the healing process but just remind yourself that your heart is in recovery.
I also had ablation 6 years ago and had those crazy beats for about a year and then they disappeared. I had to take Atenolol and stil do. The heart had been truamitized but it will heal. I am looking at a second ablation and I hope and pray I can finally be med free. Good luck. Hopefully the more you recover the less frequent they will become.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.